MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C2A12, GELPOINT V-PATH PLATFORM, 9.5 CM; CULDOSCOPE (AND ACCESSORIES)

APPLIED MEDICAL RESOURCES C2A12, GELPOINT V-PATH PLATFORM, 9.5 CM; CULDOSCOPE (AND ACCESSORIES)
Model Number C2A12
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: hysterectomy with double adnexectomy, myomatous uterus.Event description: the revision of the cavity was being carried out, after removing the uterus and annexes, at that moment it was discovered that part of the trocar seal was loose inside.The part of the trocar that has detached (inner white plastic seal) is removed, a photo of the products is attached.The defective trocar is used during the entire intervention for optics in the six o´clock position.The hospital documents the case just by sending a photo and discards the device.Intervention: the part of the trocar that has detached (inner white plastic seal) is removed.Patient status: favorable.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.However, a photo of the shield, an internal plastic component of the sleeve was provided, confirming the complainant¿s experience of shield dislodgement.Based on the description of the event, it is likely that the shield dislodgement was caused by non-axial insertion or removal of asymmetrical instrumentation through the sleeve.Applied medical¿s instructions for use (ifu) states that, "extra care should be taken when inserting and withdrawing angular and asymmetrical instruments, such as 'j' hooks and clip appliers." the ifu also states, "all instruments should be centered axially when inserted through the seal." the probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description

Brand Name
C2A12, GELPOINT V-PATH PLATFORM, 9.5 CM
Common Device Name
CULDOSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key16615281
Report Number2027111-2023-00401
Device Sequence Number15016513
Product Code HEW
UDI-Device Identifier00607915138660
UDI-Public(01)00607915138660(17)251106(30)01(10)1471738
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K191294
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/06/2025
Device Model NumberC2A12
Device Catalogue Number101474456
Device Lot Number1471738
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2023
Supplement Date Received by Manufacturer02/27/2023
Initial Report FDA Received Date03/24/2023
Supplement Report FDA Received Date06/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown